γ-Radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces

  1. Betancor, J.J. 1
  2. Castro, A.J. 1
  3. Curbelo, J. 23
  4. Fariña, J.C. 1
  5. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Instituto de Ciencias Matemáticas
    info

    Instituto de Ciencias Matemáticas

    Madrid, España

    ROR https://ror.org/05e9bn444

  3. 3 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

Journal:
Journal of Functional Analysis

ISSN: 0022-1236

Year of publication: 2012

Volume: 263

Issue: 12

Pages: 3804-3856

Type: Article

DOI: 10.1016/j.jfa.2012.09.010 SCOPUS: 2-s2.0-84868214861 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus